Publicaciones Científicas (Scientific Publications)

Export 2 results:
Author Title Type [ Year(Asc)]
Filters: Keyword is MIMO antenna  [Clear All Filters]
Ahmed, B. T., P. Sanchez-Olivares, J. L. Masa-Campos, and F. Moreno-Vazquez, "(3.1–20) GHz MIMO antennas", AEU - International Journal of Electronics and Communications, vol. 94, pp. 348-358, september, 2018.
Pontes, J., J. Córcoles, M. A. González, and T. Zwick, "Modal Network Model for MIMO Antenna in-System Optimization", IEEE Transactions on Antennas and Propagation, vol. 59, no. 2, pp. 643-653, Feb, 2011.